Lattices in graphs with polynomial growth

Lukács, András and Seifter, N. (1998) Lattices in graphs with polynomial growth. DISCRETE MATHEMATICS, 186 (1-3). pp. 227-236.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: http://eprints.sztaki.hu/id/eprint/1727

Update Item Update Item